MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/11/2024, it was reported by a sales representative via (b)(4) that an ar-600sagmis sagittal saw attachment fell apart during a case.No harm was done to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-600sagmis sagittal saw attachment serial number: (b)(6) was received for investigation.Visual evaluation of the returned device noted the locking mechanism of the device was loose and starting to detach.Further visual evaluation noted significant wear to the exterior with superficial scratches and faded laser markings observed.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 25-oct-2022.Complaint allegation is confirmed.

Brand Name
SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21095277
Report Number1220246-2025-09255
Device Sequence Number9161546
Product Code HWE
UDI-Device Identifier00888867111103
UDI-Public(01)00888867111103(11)221025(10)15015716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Device Catalogue NumberAR-600SAGMIS
Device Lot Number15015716
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown